# SDR AALA20021022

- Difficulty date: July 16, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N216AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49167
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUS - DURING OVERNIGHT MAINTENANCE, FIRST CLASS EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE.  REPLACED EMERGENCY ESCAPE PATH LIGHTING BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
